Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Estimations of the lengths and periods of closed trajectories


Author: K. R. Schneider
Journal: Quart. Appl. Math. 27 (1969), 281-284
MSC: Primary 34.40
DOI: https://doi.org/10.1090/qam/244554
MathSciNet review: 244554
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 34.40

Retrieve articles in all journals with MSC: 34.40


Additional Information

DOI: https://doi.org/10.1090/qam/244554
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society